Show simple item record

dc.contributor.authorFraenkel, A.
dc.contributor.authorSimpson, Jamie
dc.date.accessioned2017-11-20T08:50:27Z
dc.date.available2017-11-20T08:50:27Z
dc.date.created2017-11-20T08:13:33Z
dc.date.issued2014
dc.identifier.citationFraenkel, A. and Simpson, J. 2014. Corrigendum to 'The exact number of squares in Fibonacci words' [Theoret. Comput. Sci. 218(1) (1999) 95-106]. Theoretical Computer Science. 547: pp. 122-122.
dc.identifier.urihttp://hdl.handle.net/20.500.11937/58132
dc.identifier.doi10.1016/j.tcs.2014.06.011
dc.publisherElsevier
dc.relation.urihttp://www.sciencedirect.com/science/article/pii/S0304397514004356#
dc.titleCorrigendum to 'The exact number of squares in Fibonacci words' [Theoret. Comput. Sci. 218(1) (1999) 95-106]
dc.typeJournal Article
dcterms.source.volume547
dcterms.source.startPage122
dcterms.source.endPage122
dcterms.source.issn0304-3975
dcterms.source.titleTheoretical Computer Science
curtin.departmentDepartment of Mathematics and Statistics
curtin.accessStatusFulltext not available


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record